Our expert says:
You must be so thrilled that you have lost 13 kg without even trying. It is well known that the use of female hormone supplements in the form of the contraceptive pill or as hormone replacement therapy can EITHER cause weight gain or weight loss. You are in the lucky group that loses weight when you use these pills. The reasons for this paradoxical finding are difficult to explain but they do have to do with how the woman's body reacts to the various hormones in the pill. For example if you had an imbalance in your oestrogen and/or progesterone levels then correcting these with the pill could influence your basic metabolism and cause the weight loss.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.